# SDR AALA20101017TUL04

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY MOUNT AT STATIONS 215 TO 216 SEAT TRACK NUMBER 6 IS BLENDED OUT OF LIMITS.  INSTALLED NEW G2 GALLEY MOUNT ON FORWARD END OF NUMBER 6 SEAT TRACK AS PER SRM 51-30-02.
